# SDR SWAA2018060422466

- Difficulty date: June 1, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 49,735 hours, 29,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 146A8123
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY DOOR THRESHOLD WEB CORRODED ON UPPER SURFACE.  R&R WEB PER SRM & DWG.
